MURAL - Maynooth University Research Archive Library

    Univalent interpolation on Besov spaces and superposition into Bergman spaces

    Buckley, Stephen M. and Vukotić, Dragan (2008) Univalent interpolation on Besov spaces and superposition into Bergman spaces. Potential Analysis , 29 (1). pp. 1-16. ISSN 1572-929X

    [img] Download (240kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We characterize the superposition operators from an analytic Besov space or the little Bloch space into a Bergman space in terms of the order and type of the symbol. We also determine when these operators are continuous or bounded. Along the way, we prove new non-centered Trudinger-Moser inequalities and solve the problem of interpolation by univalent functions in analytic Besov spaces.

    Item Type: Article
    Keywords: Superposition operator; Trudinger–Moser inequalities; Analytic Besov spaces; Bergman spaces; Little Bloch space; Montel compactness; Univalent interpolation; Entire functions.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1575
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 13 Oct 2009 10:09
    Journal or Publication Title: Potential Analysis
    Publisher: Springer Netherlands
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads